# SDR ASAA2021080735659

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,288 hours, 11,878 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P137J221P027
- Condition: Worn
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TREND INCREASING ON RECENT FLIGHTS.  GROUNDED - YES. ACCOMPLISHED STEP 1 OF TSR FOUND #1 ENGINE DRY PAD LEAKING, AND FOUND OUTER SEALS ON LUBRICATION UNIT LEAKING. REMOVED AND REPLACED #1 ENG DRY PAD "O" RINGS PER B737-800 AMM 72-63-01-400-801. ACCOMPLISHED LEAK CHECK OF 1 ENG DRIVE PAD REF AMM 72-63-01-400-801 F00 STEP 3,G. REMOVED AND REPLACED PACKINGS ON INNER SEALING SPOOL OF LUBRICATION UNIT PER AMM 79-21-01-400-802-F00. LEAK CK GOOD. ENG OIL WAS DRAIN & SERVICED PER AMM 12-13-11-600-803. ACCOMPLISHED TEST 3B PART POWER LEAK CHECK. NO LEAKS NOTED.
